Why Do I Have So Much Pain On Visanne? | MyEndometriosisTeam

Connect with others who understand.

sign up Log in
Resources
About MyEndometriosisTeam
Powered By
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Why Do I Have So Much Pain On Visanne?
A MyEndometriosisTeam Member asked a question 💭

The doctors prescribed me visanne, before then i was on a normal birth control, but had irregular periods. Im currently only 3 weeks on visanne but since then im in more pain then i was before. It’s constantly this sharp shocking pain and feels like everything inside of me is hanging by a string. I thought visanne is suppose to help with the pain, so just wanted to know if it is normal to experience this much pain or should I follow up with my gynie.

posted February 9
Be the first to like/hug
A MyEndometriosisTeam Member

I’ve been on visanne for many yrs I never had any pain when I went on it.

posted February 12
A MyEndometriosisTeam Member

I take Norethindrone

posted February 10
A MyEndometriosisTeam Member

Adenomyosis may be worsen with visanne..**

posted February 10
A MyEndometriosisTeam Member

Hi dear.. same cases here, I on visanne almost 2 month now.. the pain even worst then before sharp pelvic pain from pelvic to my back and the pain till my legs. Is really stress me up right now. I’m on my period now a weeks still bleed and the pain is terrible. I have Endo and adenomyosis I have read that visanne may be worsen with visanne. I have ask my gyne but she ask me to continue to take visanne I’m like what 😭

posted February 10
A MyEndometriosisTeam Member

At times it takes a while for Visanne to kick in. My pain went away 2 months after taking visanne. Periods and discharge in 3 to 4 months. Tho i still have some episodes of pain that last a couple days, they're very very bad. But 80% of the pain is gone

posted February 9

Related content

View All
Anyone Taking Visanne Have Prolonged Periods?
A MyEndometriosisTeam Member asked a question 💭
Has Anyone Used Aspen-Diegnogest/Visanne To Help With Heavy Flow Or Micronor/Movisse And What Side Effects Did You Experience?
A MyEndometriosisTeam Member asked a question 💭
Visanne And Periods?
A MyEndometriosisTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of use and Privacy policy.
Already a Member? Log in